# SDR QXEA0101276

- Difficulty date: July 17, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-CASTELLATION CRACKED BEYOND STOP DRILL AT FRAME 32-2 AND STRINGER 28 AND 29. REPAIRED IAW FOKKER SRM 51-31-01, PAGE 13 AND 14 AND SRM 51-30-02, PAGE 9 & 10.
